Capitalism, justice and the law

Mackenzie, Iain (1999) Capitalism, justice and the law. Angelaki: Journal of the Theoretical Humanities, 4 (1). pp. 73-80. ISSN 0969-725X. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1080/09697259908572016
Item Type: Article
Subjects: J Political Science
Divisions: Faculties > Social Sciences > School of Politics and International Relations
Depositing User: Iain MacKenzie
Date Deposited: 14 Jun 2009 10:06
Last Modified: 11 Mar 2014 12:55
Resource URI: http://kar.kent.ac.uk/id/eprint/6775 (The current URI for this page, for reference purposes)
  • Depositors only (login required):